# SDR A6WA200840291

- Difficulty date: April 3, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR STEP PLATE HINGE CRACKED.  REPLACED CARGO DOOR STEP PLATE HINGERS IAW SRM 51-42-06. .
